Authors

Yao-Lin Jiang, Kang-Li Xu

Abstract

Based on the Riemannian modified Fletcher–Reeves conjugate gradient scheme, we propose a new model order reduction algorithm to reduce port-Hamiltonian (PH) systems by the two-sided projection. Making full use of the geometric notions and geometrical characteristics of the Stiefel manifold, the proposed algorithm is not only computationally efficient, but also globally convergent. Additionally, it can preserve the PH structure and the passivity of the original system. A numerical example is simulated to demonstrate the efficiency of our algorithm.

Citation

  • Journal: IEEE Transactions on Circuits and Systems II: Express Briefs
  • Year: 2019
  • Volume: 66
  • Issue: 11
  • Pages: 1825–1829
  • Publisher: Institute of Electrical and Electronics Engineers (IEEE)
  • DOI: 10.1109/tcsii.2019.2895872

BibTeX

@article{Jiang_2019,
  title={{Model Order Reduction of Port-Hamiltonian Systems by Riemannian Modified Fletcher–Reeves Scheme}},
  volume={66},
  ISSN={1558-3791},
  DOI={10.1109/tcsii.2019.2895872},
  number={11},
  journal={IEEE Transactions on Circuits and Systems II: Express Briefs},
  publisher={Institute of Electrical and Electronics Engineers (IEEE)},
  author={Jiang, Yao-Lin and Xu, Kang-Li},
  year={2019},
  pages={1825--1829}
}

Download the bib file

References